# SDR TWAA0020204

- Difficulty date: December 21, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT A T-ANGLE WAS CRACKED AT STA 807, LONGERON 16R.  FABRICATED AND INSTALLED NEW T-ANGLE PER SPM 6-70-01 PAGE 2 AND 3, AND DRAWING 291387-1.
